# SDR IXXA20170202080

- Difficulty date: November 21, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SHEAR TIE CORRODED AT BS 1263 STRINGER 35L-35R. CORROSION BLENDED OUT OF LIMITS. REPLACED SHEAR TIE IAW SRM 51-40-02.
